Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

The fundamental group of the von Neumann algebra of a free group with infinitely many generators is $ \mathbb{R}_+\slash \{0\}$


Author: Florin Rădulescu
Journal: J. Amer. Math. Soc. 5 (1992), 517-532
MSC: Primary 46L10; Secondary 22D25
DOI: https://doi.org/10.1090/S0894-0347-1992-1142260-1
MathSciNet review: 1142260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 46L10, 22D25

Retrieve articles in all journals with MSC: 46L10, 22D25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1992-1142260-1
Article copyright: © Copyright 1992 American Mathematical Society